Maximal subgroups and the Frattini subgroup of a Lie group
Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 2, pp. 88-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1976_10_2_a20,
author = {G. A. Soifer},
title = {Maximal subgroups and the {Frattini} subgroup of a {Lie} group},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {88--89},
year = {1976},
volume = {10},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1976_10_2_a20/}
}
G. A. Soifer. Maximal subgroups and the Frattini subgroup of a Lie group. Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 2, pp. 88-89. http://geodesic.mathdoc.fr/item/FAA_1976_10_2_a20/